中文   English
Home >> Research >> 2014
1. Danping Li, Ximin Rong and Hui Zhao
Optimal reinsurance-investment problem for maximizing the product of the insurer's and the reinsurer
J. Comput. Appl. Math. 255 (2014) 671-683.
2. ShengLong Hu, Zheng-Hai Huang and Liqun Qi
Strictly nonnegative tensors and nonnegative tensor partition
Sci. China Math. 57 (2014) 181-195.
3. Liang-Fu Lu, Zheng-Hai Huang and Mohammed A. Ambusaidi
A large-scale network data analysis via sparse and low rank reconstruction
Discrete Dyn. Nat. Soc. (2014) 1-10.
4. De-Lei Sheng, Ximin Rong and Hui Zhao
Optimal control of investment-reinsurance problem for an insurer with jump-diffusion risk process: independence of Brownian motions
Abstr. Appl. Anal. (2014) Art. ID 194962 19pp.
5. Yu-Xia Liang and Ze-Hua Zhou
Disjoint mixing composition operators on the Hardy space in the unit ball
C. R. Math. Acad. Sci. Paris 352 (2014) 289-294.
6. Nan Lu and Zheng-Hai Huang
A smoothing Newton algorithm for a class of non-monotonic symmetric cone linear complementarity problems
J. Optim. Theory Appl. 161 (2014) 446-464.
7. Yu-Fan Li, Yan-Jiao Zhang and Zheng-Hai Huang
A reweighted nuclear norm minimization algorithm for low rank matrix recovery
J. Comput. Appl. Math. 263 (2014) 338-350.
8. Xianfa Song and Xiaoshuang Lv
Bounds for the blowup time and blowup rate estimates for a type of parabolic equations with weighted source
Appl. Math. Comput. 236 (2014) 78-92.
9. Matthew H.Y. Xie and Philip B. Zhang
Derivation of the real-rootedness of coordinator polynomials from the Hermite-Biehler theorem
Acta Math. Hungar. 143 (2014) 185-191.
10. Sijia Cai, Ping Wang and Linhao Li
Higher-order principal component pursuit via tensor approximation and convex optimization
Journal of Systems Engineering and Electronics 25 (2014) 523-530.
11. Xue Yang and Tusheng Zhang
Mixed boundary value problems of semilinear elliptic PDEs and BSDEs with singular coefficients
Stochastic Process. Appl. 124 (2014) 2442-2478.
12. Cui Chen and Ze-Hua Zhou
Essential norms of the integral-type composition operators between Bloch-type spaces
Integral Transforms Spec. Funct. 25 (2014) 552-561.
13. Dongyi Liu, Liping Zhang and Genqi Xu
Spectral method and its application to the conjugate gradient method
Appl. Math. Comput. 240 (2014) 339-347.
14. Yu-Xia Liang and Ze-Hua Zhou
Some integral-type operators from F(p, q, s) spaces to mixed-norm spaces on the unit ball
Math. Nachr. 287 (2014) 1298-1311.
15. Liang Zhang and Ze-Hua Zhou
Notes about the structure of common supercyclic vectors
J. Math. Anal. Appl. 418 (2014) 336-343.
16. Yuan Cheng, Sanjay Kumar and Ze-Hua Zhou
Composition operators on Dirichlet spaces and Bloch space
Acta Math. Sin. (Engl. Ser.) 30 (2014) 1775-1784.
17. Xing-Tang Dong, Congwen Liu and Ze-Hua Zhou
Quasihomogeneous Toeplitz operators with integrable symbols on the harmonic Bergman space
Bull. Aust. Math. Soc. 90 (2014) 494-503.
18. Shaowei Chen and Zhi-Qiang Wang
Existence and multiple solutions for a critical quasilinear equation with singular potentials
NoDEA Nonlinear Differential Equations Appl. 22 (2015) 699-719.
19. Nan Li and Lihong Zhi
Verified error bounds for isolated singular solutions of polynomial systems
SIAM J. Numer. Anal. 52 (2014) 1623-1640.
20. Qing-Hu Hou, Zhi-Wei Sun and Haomin Wen
On monotonicity of some combinatorial sequences
Publ. Math. Debrecen 85 (2014) 285-295.
21. Zaihui Gan, Ting Zhong and Boling Guo
Global smooth solutions for the Zakharov system with quantum effects in two space dimensions
Adv. Nonlinear Stud. 14 (2014) 687-707.
22. Xin Jiang and Zaihui Gan
Collapse for the generalized three-dimensional nonlocal nonlinear Schrodinger equations
Adv. Nonlinear Stud. 14 (2014) 777-790.
23. Zheng-Hai Huang, Wen-Juan Li, Jin Shang, Jun Wang and Ting Zhang
Non-uniform patch based face recognition via 2D-DWT
Image Vis. Comput. 37 (2015) 12-19.
24. William Y.C. Chen, Kathy Q. Ji and Wenston J.T. Zang
Proof of the Andrews-Dyson-Rhoades conjecture on the spt-crank
Adv. Math. 270 (2015) 60-96.
25. William Y.C. Chen, Lisa H. Sun, Rong-Hua Wang and Li Zhang
Ramanujan-type congruences for overpartitions modulo 5
J. Number Theory 148 (2015) 62-72.
26. Ru-Xi Ding, He Huang and Jin Shang
Patch-based locality-enhanced collaborative representation for face recognition
IET Image Process. 9 (2015) 211-217.
27. Zheng-Hai Huang, Wen-Juan Li, Jun Wang and Ting Zhang
Face Recognition Based on Pixel-Level and Feature-Level Fusion of the Top-Level's Wavelet Sub-Band
Information Fusion 22 (2015) 95-104.
28. William Y.C. Chen, Anna R.B. Fan and Rebecca T. Yu
Ramanujan-type congruences for broken 2-diamond partitions modulo 3
Sci. China Math. 57 (2014) 1553-1560.
29. William Y.C. Chen, Kathy Q. Ji and Wenston J.T. Zang
The spt-crank for ordinary partitions
J. Reine Angew. Math. 711 (2016) 231-249.
30. Joanna N. Chen, William Y.C. Chen and Robin D.P. Zhou
On pattern avoiding alternating permutations
European J. Combin. 40 (2014) 11-25.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China